A note on the equivalence of some metric and cone metric fixed point results. (English) Zbl 1213.54067

Let \(E\) be a Hausdorff topological vector space and \(K\) be a proper closed convex cone of it, with nonempty interior. The following is the main result of the paper:
Theorem. Let \((X,d)\) be a \(K\)-metric space. Take \(e\in \text{int}(K)\) and let \(q_e\) be the Minkowski functional of \([-e.e]\). Then i) \(d_q:=q_e\circ d\) is a standard metric on \(X\), ii) \(d(x_1,y_1)\leq d(x_2,y_2)\) \(\Rightarrow\) \(d_q(x_1,y_1)\leq d_q(x_2,y_2)\). As a consequence, most of the fixed point results for \(K\)-metric spaces are deductible from their standard versions (\(K=\mathbb R_+\)).


54H25 Fixed-point and coincidence theorems (topological aspects)
54E40 Special maps on metric spaces
Full Text: DOI


[1] Kantorovich, L.V., The majorant principle and newton’s method, Dokl. akad. nauk SSSR (NS), 76, 17-20, (1951)
[2] Kantorovich, L.V., On some further applications of the Newton approximation method, Vestn. leningr. univ. ser. mat. mekh. astron., 12, 7, 68-103, (1957) · Zbl 0091.11502
[3] Vandergraft, J.S., Newton’s method for convex operators in partially ordered spaces, SIAM J. numer. anal., 4, 406-432, (1967) · Zbl 0161.35302
[4] Zabreĭko, P.P., \(K\)-metric and \(K\)-normed spaces: survey, Collect. math., 48, 4-6, 825-859, (1997) · Zbl 0892.46002
[5] Deimling, K., Nonlinear functional analysis, (1985), Springer-Verlag · Zbl 0559.47040
[6] Aliprantis, C.D.; Tourky, R., ()
[7] Huang, L.G.; Zhang, X., Cone metric spaces and fixed point theorems of contractive mappings, J. math. anal. appl., 332, 2, 1468-1476, (2007) · Zbl 1118.54022
[8] Rezapour, Sh.; Hamlbarani, R., Some notes on the paper cone metric spaces and fixed point theorems of contractive mappings, J. math. anal. appl., 345, 719-724, (2008) · Zbl 1145.54045
[9] P. Raja, S.M. Vaezpour, Some extensions of Banach’s contraction principle in complete metric spaces, Fixed Point Theory Appl. 2008 doi:10.1155/2008/768294. · Zbl 1148.54339
[10] Abbas, M.; Jungck, G., Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. math. anal. appl., 341, 416-420, (2008) · Zbl 1147.54022
[11] Vetro, P., Common fixed points in cone metric spaces, Rend. circ. mat. Palermo (2), 56, 464-468, (2007) · Zbl 1196.54086
[12] Abbas, M.; Rhoades, B.E., Fixed and periodic point results in cone metric spaces, Appl. math. lett., 21, 511-515, (2008) · Zbl 1167.54014
[13] Ilić, D.; Rakočević, V., Common fixed points for maps on cone metric space, J. math. anal. appl., 341, 876-882, (2008) · Zbl 1156.54023
[14] Ilić, D.; Rakočević, V., Quasi-contraction on a cone metric space, Appl. math. lett., 22, 728-731, (2009) · Zbl 1179.54060
[15] Kadelburg, Z.; Radenović, S.; Rakočević, V., Remarks on quasi-contraction on a cone metric space, Appl. math. lett., 22, 1674-1679, (2009) · Zbl 1180.54056
[16] Rezapour, Sh.; Haghi, R.H.; Shahzad, N., Some notes on fixed points of quasi-contraction maps, Appl. math. lett., 23, 498-502, (2010) · Zbl 1206.54061
[17] Altun, I.; Durmaz, G., Some fixed point theorems on ordered cone metric spaces, Rend. circ. mat. Palermo, 58, 319-325, (2009) · Zbl 1184.54038
[18] Altun, I.; Damnjanović, B.; Djorić, D., Fixed point and common fixed point theorems on ordered cone metric spaces, Appl. math. lett., 23, 310-316, (2010) · Zbl 1197.54052
[19] Kadelburg, Z.; Pavlović, M.; Radenović, S., Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces, Comput. math. appl., 59, 3148-3159, (2010) · Zbl 1193.54035
[20] Du, Wei-Shih, A note on cone metric fixed point theory and its equivalence, Nonlinear anal., 72, 2259-2261, (2010) · Zbl 1205.54040
[21] Chen, G.Y.; Yang, X.Q.; Yu, H., A nonlinear scalarization function and generalized quasi-vector equilibrium problem, J. global optim., 32, 451-466, (2005) · Zbl 1130.90413
[22] S. Janković, Z. Kadelburg, S. Radenović, On cone metric spaces: survey (submitted for publication).
[23] Schaefer, H.H., Topological vector spaces, (1971), Springer-Verlag Berlin, Heidelberg, New York · Zbl 0212.14001
[24] I. Beg, A. Azam, M. Arshad, Common fixed points for maps on topological vector space valued cone metric spaces, Int. J. Math. Math. Sci. (2009) doi:10.1155/2009/560264. · Zbl 1187.54032
[25] Das, K.M.; Naik, K.V., Common fixed point theorems for commuting maps on metric spaces, Proc. amer. math. soc., 77, 369-373, (1979) · Zbl 0418.54025
[26] Ćirić, Lj.B., A generalization of banach’s contraction principle, Proc. amer. math. soc., 45, 267-273, (1974) · Zbl 0291.54056
[27] Ran, A.C.M.; Reurings, M.C.B., A fixed point theorem in partially ordered sets and some application to matrix equations, Proc. amer. math. soc., 132, 1435-1443, (2004) · Zbl 1060.47056
[28] Sönmez, A., On paracompactness in cone metric spaces, Appl. math. lett., 23, 494-497, (2010) · Zbl 1187.54022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.